# SDR SWAA2022022860827

- Difficulty date: November 29, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 37,415 hours, 22,273 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMTINUED FROM LOG 0763478 REF. LOG 0763478 RT. WHEEL WELL FWD BULK HEAD UPPER BARRIER HAS 7.5' CRACK BETWEEN RBL 31.83 & RBL 45.64. / CONTINUED FROM LOG 0763478; ALLOWABLE DAMAGE LIMIT. APPLY THE INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN 737-700 SRM 57-10-10 PARAGRAPH 2.C.(4) ALLOWABLE DAMAGED; PERMANENT REPAIR TIME LIMIT 600 FLIGHT CYCLES.
